# SDR USAA050221

- Difficulty date: February 1, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselaeg
- Part time: 48,721 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HINGE DOUBLER PLATE CRACKED .3750, MED TOP FORWARD HINGE CUTOUT INSIDE BOTTOM FORWARD CORNER.  INSTALLED WEB PER SRM 51-40-02 AND DWG 65-17684.  (M)
